# SDR SWAA031437

- Difficulty date: June 29, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 47,896 hours, 44,591 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 65C2638416M
- Part serial: 312354
- Condition: Delaminated
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT ELEVATOR TAB DELAMINATED AT NR 3 HINGE.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
